# SDR FDEA2019121313221

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 31,677 hours, 5,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  861     25-60  8026     11DEC19  CGN  FACT  U  EMERG LIGHTS SWITCH COVER TURNS OFF SWITCH WHEN  CLOSED.   CGN U FOUND PULLING MECHANISM OF SWITCH GUARD MOVED OF  THE SWITCH. RE-ALLIGNED THE SWITCH POSITION AND  MECHANISM (MOVING NUTS TO LET THE SWITCH SHOW OUT  OF THE PANEL A BIT MORE TO PREVENT PULL MECHANISM  SLIDING OFF THE SWITCH) AS PER SWPM   20-83-11.  (INSTALLATION OF A SWITCH WITH TWO JAM NUTS)
